Abstract

Severe Acute Pancreatitis Due to Tamoxifen-Induced Hypertriglyceridemia with Positive Rechallenge

Context Pancreatitis is a very rare adverse effect of tamoxifen with only six cases of tamoxifen-associated pancreatitis reported in the English literature until now. In these cases, rechallenge with tamoxifen was not carried out. Case report We report a case of recurrent severe acute pancreatitis in a 44-year-old female induced by tamoxifen therapy and review the literature with regards to tamoxifen-associated pancreatitis. Conclusion Clinicians should be aware of the risks of developing severe acute pancreatitis when using tamoxifen therapy. If tamoxifen is suspected as the probable causative agent, rechallenge with this drug should be prohibited.


Author(s):

Chaker Ben Salem, Neila Fathallah, Jaballah Sakhri, Houssem Harbi, Rached Ltaief



Abstract | Full-Text | PDF

Share this  Facebook  Twitter  LinkedIn  Google+

Abstracted/Indexed in

  • Index Copernicus
  • Academic Journals Database
  • Genamics JournalSeek
  • Academic Keys
  • China National Knowledge Infrastructure (CNKI)
  • CiteFactor
  • Scimago
  • British Library
  • Electronic Journals Library
  • Directory of Research Journal Indexing (DRJI)
  • WorldCat
  • Emerging Sources Citation Index (ESCI)
  • EBSCO Host
  • MIAR
  • International Committee of Medical Journal Editors (ICMJE)
  • University of Zurich - UZH
  • University Grants Commission
  • SWB Online-Katalog
  • Scholarsteer
  • Geneva Foundation for Medical Education and Research
  • Secret Search Engine Labs
Flyer image